# SDR ASAA2019022728399

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 43,668 hours, 12,704 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, 300 NM NORTH OF HNL, LEFT F/D MASTER, LNAV/VNAV DROPPED OFF & AUTOPILOT WENT TO CWS R. NO OTHER INDICATIONS, SWITCHED TO AUTOPILOT B, LNAV/VNAV ENGAGED, THEN GOT VTK ON LEFT NAV DISPLAY. SOON 10-15 SEC LATER LNAV/VNAV AGAIN DROPPED OFF & AUTOPILOT WENT TO CWS R. LEFT VTK WENT AWAY AND RIGHT NAV VTK CAME ON. PUT AUTOPILOT A ON IT ENGAGED. GROUNDED - YES. CYCLED AIRCRAFT POWER, PERFORMED FMC BITE CHECK REF FIM TASK 34-61-TASK 801 ON FMC #1 & #2. BOTH FMC BITE CHECK PASS.
